My theory is that with the Iodoral pill, the Iodine goes from the stomach to the extremities in the bloodstream, then lastly to the head and thyroid before going back to the heart.
I believe since I painted so much liquid Lugol'sIodine on my head, and being Iodine deficient, my thyroid soaked it all up before it could travel to the rest of the body to fill in deficiencies. This may have sent me into a temporary hyperthyroid state.
I think that was the reasoning behind the articles that suggest painting the heel, so the iodine fills in breast tissue and other deficiencies before making its way to the thyroid, which has the greatest demand for iodine.
Thanks for your advise I'll consider it, it's slowly getting better from the first days after I did it, but I'm going to wait until I feel normal again before restarting because I did get benefits. On a positive note, I've lost a lot of weight and have not been getting cravings for unhealthy foods and sugar, like before since the high dose.